Differential-geometric structure and the Lax – Sato integrability of a class of dispersionless heavenly type equations

  • О. Ye. Hentosh
  • N. N. Pritula
  • Ya. A. Prykarpatsky

Abstract

This short communication is devoted to the study of differential-geometric structure and the Lax – Sato integrability of the reduced Shabat-type, Hirota, and Kupershmidt heavenly equations.
Published
25.02.2018
How to Cite
HentoshО. Y., PritulaN. N., and PrykarpatskyY. A. “Differential-Geometric Structure and the Lax – Sato Integrability of a Class of Dispersionless Heavenly Type Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 293-7, http://umj.imath.kiev.ua/index.php/umj/article/view/1557.
Section
Short communications